# SDR DALA2024020801696

- Difficulty date: February 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 80,654 hours, 10,602 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: UNKNOWN
- Condition: Odor
- Location: Seat 57g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3309 CEILING LIGHT AT SEAT ROW 57G PRODUCED ELECTRICAL SMELL. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND BALLAST. (0190610)
